# SDR SWAA2023082483241

- Difficulty date: July 28, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H Z CHANNE AT ST 727E + 8.5' ; RBL 20 HAS CORROCION ATROUND THE HOLE FASTENER (228-003) AFT CARGO R/H CHANNEL AT ST 727E + 8.5' RBL 21 HAS CORROSION AT ROUND THE HOLE FASTENER (228-003) [TTG8Q00MGCCH]<[01] AFT CARGO R/H Z CHANNE AT ST 727E + 8.5' ; RBL 21 TO BE REPLACED ON CUSTOMER BAR CODE TTG8Q00MGCKT;[02] VERIFIED STEP # 1.
